Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 150, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 12, 2017, 12:57 AM CDT for Carroll County, Jo Daviess County, Stephenson County, Illinois; Jackson County, Iowa. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2017, 12:57 AM CDT (05:57 UTC)
- Expired
- Jul 12, 2017, 2:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 84 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.6
The text
As transmitted.
408
WUUS53 KDVN 120557
SVRDVN
ILC015-085-177-IAC097-120700-
/O.NEW.KDVN.SV.W.0150.170712T0557Z-170712T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
1257 AM CDT WED JUL 12 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Jo Daviess County in northwestern Illinois...
Northwestern Carroll County in northwestern Illinois...
Western Stephenson County in northwestern Illinois...
Northeastern Jackson County in east central Iowa...
* Until 200 AM CDT
* At 1256 AM CDT, a severe thunderstorm was located near Galena,
moving east at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement, and the Dubuque Regional Airport.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Galena, Lena, Bellevue, Stockton, Warren, Hanover, Elizabeth,
Woodbine, Scales Mound, Apple River, Menominee, Council Hill, St.
Donatus, Nora, Schapville, Massbach, Loran, Guilford, Kent and
Rice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across eastern Dubuque Coutny. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4213 8985 4219 9051 4238 9056 4238 9048
4242 9056 4251 9059 4251 8982
TIME...MOT...LOC 0556Z 282DEG 18KT 4242 9051
HAIL...1.00IN
WIND...70MPH
$$
ERVIN6 follow-up statements
373
WWUS53 KDVN 120603
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
103 AM CDT WED JUL 12 2017
ILC015-085-177-IAC097-120700-
/O.CON.KDVN.SV.W.0150.000000T0000Z-170712T0700Z/
Jo Daviess IL-Carroll IL-Stephenson IL-Jackson IA-
103 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR JO DAVIESS...NORTHWESTERN CARROLL...WESTERN STEPHENSON AND
NORTHEASTERN JACKSON COUNTIES...
At 103 AM CDT, a severe thunderstorm was located over Galena, moving
east at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement and spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Galena, Lena, Bellevue, Stockton, Warren, Hanover, Elizabeth,
Woodbine, Scales Mound, Apple River, Menominee, Council Hill, St.
Donatus, Nora, Schapville, Massbach, Loran, Guilford, Kent and Rice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across western Jo Daviess county. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4213 8985 4219 9051 4238 9056 4238 9048
4242 9056 4251 9059 4251 8982
TIME...MOT...LOC 0603Z 282DEG 18KT 4241 9046
HAIL...1.00IN
WIND...70MPH
$$
ERVIN256
WWUS53 KDVN 120614
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
114 AM CDT WED JUL 12 2017
ILC015-085-177-IAC097-120700-
/O.CON.KDVN.SV.W.0150.000000T0000Z-170712T0700Z/
Jo Daviess IL-Carroll IL-Stephenson IL-Jackson IA-
114 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR JO DAVIESS...NORTHWESTERN CARROLL...WESTERN STEPHENSON AND
NORTHEASTERN JACKSON COUNTIES...
At 113 AM CDT, a severe thunderstorm was located near Galena, moving
east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Galena, Lena, Bellevue, Stockton, Warren, Hanover, Elizabeth,
Woodbine, Scales Mound, Apple River, Menominee, Council Hill, St.
Donatus, Nora, Schapville, Massbach, Loran, Guilford, Kent and Rice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across western Jo Daviess county. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4213 8985 4219 9051 4238 9056 4238 9048
4242 9056 4251 9059 4251 8982
TIME...MOT...LOC 0613Z 284DEG 27KT 4240 9036
HAIL...1.00IN
WIND...70MPH
$$
ERVIN030
WWUS53 KDVN 120624
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
124 AM CDT WED JUL 12 2017
ILC015-085-177-IAC097-120700-
/O.CON.KDVN.SV.W.0150.000000T0000Z-170712T0700Z/
Jo Daviess IL-Carroll IL-Stephenson IL-Jackson IA-
124 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR JO DAVIESS...NORTHWESTERN CARROLL...WESTERN STEPHENSON AND
CENTRAL JACKSON COUNTIES...
At 124 AM CDT, a severe thunderstorm was located near Schapville, or
7 miles east of Galena, moving east at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Galena, Lena, Bellevue, Stockton, Warren, Hanover, Elizabeth,
Woodbine, Scales Mound, Apple River, Council Hill, Nora, Schapville,
Massbach, Loran, Guilford, Kent, Rice, Whitton and North Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across western Jo Daviess County. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4213 8985 4219 9051 4233 9049 4238 9048
4246 9046 4251 9041 4251 8982
TIME...MOT...LOC 0624Z 282DEG 18KT 4239 9029
HAIL...1.00IN
WIND...70MPH
$$
ERVIN659
WWUS53 KDVN 120631
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
131 AM CDT WED JUL 12 2017
IAC097-120640-
/O.CAN.KDVN.SV.W.0150.000000T0000Z-170712T0700Z/
Jackson IA-
131 AM CDT WED JUL 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JACKSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 4213 8985 4219 9031 4232 9039 4237 9044
4251 9035 4250 8982
TIME...MOT...LOC 0630Z 282DEG 18KT 4238 9025
$$
ILC015-085-177-120700-
/O.CON.KDVN.SV.W.0150.000000T0000Z-170712T0700Z/
Jo Daviess IL-Carroll IL-Stephenson IL-
131 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR JO DAVIESS...NORTHWESTERN CARROLL AND WESTERN STEPHENSON
COUNTIES...
At 130 AM CDT, a severe thunderstorm was located over Schapville, or
9 miles east of Galena, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Galena, Lena, Stockton, Warren, Hanover, Elizabeth, Woodbine, Scales
Mound, Apple River, Council Hill, Nora, Schapville, Massbach, Loran,
Guilford, Kent, Rice, Whitton, North Hanover and Elizabeth
Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4213 8985 4219 9031 4232 9039 4237 9044
4251 9035 4250 8982
TIME...MOT...LOC 0630Z 282DEG 18KT 4238 9025
HAIL...<.75IN
WIND...60MPH
$$
ERVIN570
WWUS53 KDVN 120637
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
137 AM CDT WED JUL 12 2017
ILC015-085-177-120700-
/O.CON.KDVN.SV.W.0150.000000T0000Z-170712T0700Z/
Jo Daviess IL-Carroll IL-Stephenson IL-
137 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR JO DAVIESS...NORTH CENTRAL CARROLL AND WESTERN STEPHENSON
COUNTIES...
At 137 AM CDT, a severe thunderstorm was located over Elizabeth, or
12 miles southeast of Galena, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lena, Stockton, Warren, Hanover, Elizabeth, Woodbine, Scales Mound,
Apple River, Nora, Schapville, Massbach, Loran, Guilford, Kent, North
Hanover, Elizabeth Fairgrounds, Lake Le-Aqua-
na State Park, Apple River Canyon State Park, Stockton Airport and
Elmoville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4213 8985 4221 9029 4228 9035 4238 9035
4251 9025 4250 8982
TIME...MOT...LOC 0637Z 284DEG 18KT 4233 9022
HAIL...<.75IN
WIND...60MPH
$$
ERVIN765
WWUS53 KDVN 120653
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
153 AM CDT WED JUL 12 2017
ILC015-085-177-120703-
/O.EXP.KDVN.SV.W.0150.000000T0000Z-170712T0700Z/
Jo Daviess IL-Carroll IL-Stephenson IL-
153 AM CDT WED JUL 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR JO DAVIESS...NORTH CENTRAL
CARROLL AND WESTERN STEPHENSON COUNTIES WILL EXPIRE AT 200 AM CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However heavy
rain is still possible with this thunderstorm.
LAT...LON 4213 8985 4221 9029 4228 9035 4238 9035
4251 9025 4250 8982
TIME...MOT...LOC 0653Z 282DEG 18KT 4231 9012
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 11:45 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 11, 11:45 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1145 PM CDT Tue Jul 11 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 328 PM CDT Tue Jul 11 2017 18Z surface data has a stationary front running from the south shore of Lake Michigan into northern Iowa and then into southwest Minnesota. Dew points were in the 70s south of the front with 60s north of the front. && .SHORT TERM...(This Evening through Wednesday) ISSUED AT 328 PM CDT Tue Jul 11 2017 There are several concerns over the next 36 hours. These concerns are heavy rain risk, severe risk, and heat. Based on the 18z sounding, the atmosphere looks capped through sunset south of the front. The exception is the far north where some showers and possibly a few thunderstorms will be seen. The heat advisory will continue until 8 PM. Heavy rain concern. The question tonight becomes where and where does the organized thunderstorm complex develop. The 850 and 700 mb temperatures increasing across the area tonight which could push the organized convection further north. However, the cloud band across Iowa is troubling in that the effective boundary appears to be further south than what the models suggest. If the effective boundary is further south, then the organized thunderstorm complex would be over the area instead of Wisconsin. Trends with the RAP do show the backward/forward Corfidi vectors becoming perpendicular and then opposing each other prior to sunrise across the area. Convergence aloft then shifts to the south over the area prior to sunrise Wednesday. Thus the scenario that is being suggested is a heavy rain event for the area. Given the high PWATs feeding into the area and a potential for storms to move repeatedly across the same area, flash flooding would be a concern. Unfortunately, the overall situation becomes a met watch. Once individual storms begin developing this evening, the overall risk area will become known and changes to the forecast can be made. So, the forecast as of now has little if any rain during the evening hours except in the highway 20 corridor. After midnight, slight chance to chance pops across the northern half of the area. Severe concern. Given the energy potential built up into the atmosphere, individual storms could be severe tonight before growing upscale into a heavy rain thunderstorm complex. Heat concern. Depending upon how the nocturnal convection develops/evolves tonight will dictate how hot it will get on Wednesday. IF an organized thunderstorm complex occurs tonight that develops a strong pool of cool air, then although very humid on Wednesday, temperatures would likely remain in the 80s. If no organized thunderstorm complex occurs across the area tonight, then temperatures will get into the 90s Wednesday with heat index readings over 100. .LONG TERM...(Wednesday Night through Tuesday) ISSUED AT 328 PM CDT Tue Jul 11 2017 Active period of weather to continue through the beginning of the long term period. Later in the week, weather should begin to calm and temperatures should be lower, before a ridge moves into the area for later in the week and the return to warm weather occurs. Wednesday night, convection will either likely be ongoing at 00z or shortly there after as a cold front is moving south through the area. The coverage of storms will likely be greatest in the 03z - 09z time frame as they slowly drift south. The question of storm severity is based on two unknowns at this time. 1.) Overnight convection tonight and into tomorrow and 2.) What that could leave us. The possibility of overnight convection across our area could change the position of boundaries for tomorrow. Also MCV development could further complicate the forecast. Overall shear is weak until a weak H5 wave will move into the area overnight Wednesday. Whether or not this wave leads to increased severe weather is at question due to the timing of the convection. The best threat for severe weather would be if a MCV were to be across the area during the day on Wednesday, increasing overall shear for the evening convection. Currently think, hydro issues may be the main threat. The slow moving nature of the system, along with corfidi vectors favoring training of thunderstorms, PWATs that are in excess of 2 inches, and a H85 jet that is parallel to the storms, flash flooding could become a larger threat than any severe weather. Flash flood watches may be needed later, especially once tonights convection is resolved. After this, the flow turns more northerly as drier air moves into the area for this weekend. A wave in this flow will cause more moist air to return for Saturday before drier air moves in once again. Temperatures should be cooler than earlier this week, before the warm dome creeps back in next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) ISSUED AT 1141 PM CDT Tue Jul 11 2017 Mostly VFR conditions with episodes of IFR/MVFR conditions from thunderstorms expected through the period. The greatest risks will be at DBQ/CID terminals. Winds will be mainly southerly, except gusty in storms. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...Gibbs AVIATION...Nichols
Hazardous weather outlook, Jul 11, 3:41 PM CDT, 9 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 341 PM CDT Tue Jul 11 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-122045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 341 PM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms will be possible tonight after sunset. Individual storms will have a potential for producing damaging winds and locally heavy rainfall. Later tonight, the individual storms are expected to combine into an organized thunderstorm complex. Once the organized thunderstorm complex develops, heavy rain will be possible along with the risk of flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Additional rounds of thunderstorms will occur Wednesday through Thursday across portions of the Outlook Area. Strong to severe storms are possible Wednesday and Wednesday night, with the primary threats being damaging winds and flooding rains. The thunderstorms are then expected to settle south along the Iowa- Missouri border region into west central Illinois on Thursday. The severe weather potential for Thursday remains uncertain at this time. Hot and humid weather will continue on Wednesday, with afternoon and early evening heat index readings of 95 to 105 degrees possible. But Wednesday will also be another day where thunderstorms and clouds may keep ambient temperatures cooler than currently expected in some locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible tonight. Rainfall reports of over an inch will be appreciated.
In the hours before
Local storm report, Jul 11, 11:01 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1101 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL 1 E HOLY CROSS 42.60N 90.98W
07/11/2017 M1.25 INCH DUBUQUE IA EMERGENCY MNGR
&&
GROSSLocal storm report, Jul 12, 12:35 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1235 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM TSTM WND DMG DUBUQUE 42.50N 90.69W
07/12/2017 DUBUQUE IA LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN THROUGHOUT THE CITY FROM
HIGH WINDS.
&&
BILLNLocal storm report, Jul 12, 12:36 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1236 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM TSTM WND GST DUBUQUE 42.50N 90.69W
07/12/2017 E60 MPH DUBUQUE IA LAW ENFORCEMENT
MULTIPLE REPORTS OF 50 TO 60+ MPH WINDS THROUGHOUT THE
CITY.
&&
BILLNLocal storm report, Jul 12, 12:37 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1237 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM HAIL DUBUQUE 42.50N 90.69W
07/12/2017 E1.00 INCH DUBUQUE IA LAW ENFORCEMENT
MULTIPLE REPORTS OF NICKEL TO QUARTER SIZED HAIL
THROUGHOUT THE CITY.
&&
BILLNLocal storm report, Jul 12, 12:46 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1246 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM TSTM WND GST DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
07/12/2017 M75 MPH DUBUQUE IA ASOS
ASOS MEASURED WIND GUST OF 75 MPH.
&&
BILLNLocal storm report, Jul 12, 12:49 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1249 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG ASBURY 42.51N 90.76W
07/12/2017 DUBUQUE IA TRAINED SPOTTER
4 INCH DIAMETER BRANCHES DOWN JUST WEST OF ASBURY.
1230 AM HEAVY RAIN ASBURY 42.51N 90.76W
07/12/2017 M4.00 INCH DUBUQUE IA TRAINED SPOTTER
MEASURED 4 INCHES OF RAINFALL SO FAR THIS EVENING AND
STILL RAINING HARD AT TIME OF REPORT. LOCAL DRAINAGE
DITCHES REPORTED FULL AND FLOWING.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 11:52 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 53 min |
| Jul 12, 12:37 AM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 52 min |
| Jul 12, 4:05 AM CDT | Heat Advisory | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more | 16 hr |
| Jul 12, 9:39 AM CDT | Flash Flood Watch | DVN | Jo Daviess | 6 hr |
| Jul 12, 11:18 AM CDT | Special Weather Statement | DVN | Carroll | 27 min |
| Jul 12, 3:13 PM CDT | Flash Flood Watch | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more | 12 hr |
| Jul 12, 3:55 PM CDT | River Flood Watch | DVN | Whiteside | 6 days |
| Jul 12, 3:55 PM CDT | River Flood Watch | DVN | Henry, Rock Island, Whiteside | 7 days |
| Jul 11, 7:26 PM CDT | Special Weather Statement | DVN | Johnson | 64 min |
| Jul 11, 10:17 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 58 min |
| Jul 11, 11:03 PM CDT | Flash Flood Warning | DVN | Dubuque | 6 hr |
| Jul 12, 6:09 PM CDT | Special Weather Statement | DVN | Benton, Iowa | 66 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.